MathSciNet Relay Station
MathSciNet bibliographic data
MR1622985 46G20 (32D15 32K05)
Do Duc Thai; Nguyen Thai Son Extensions of holomorphic maps through hypersurfaces and relations to the Hartogs extensions in infinite dimension. Proc. Amer. Math. Soc. 128 (2000), no. 3, 745–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement